weakness through excess masturbatesir because of excess masturbate for (8 or 9 ) years now i m feeling weak when something sexually excited me through advertisement or just a touch of a girl cause sperm or water in my penis all time now i m 24 year old plz recomnd me sm medicine thank u
vijita on 2012-12-16
One dose means
If the medicine is in pills form 2 pills. Don't touch pills with hand. Use cap of bottle to take pills.
If the medicine is in liquid dilution form, 2 drops in some 20 ml water. Sip up slowly.
Please follow homeo restrictions like no coffee, no raw onion/garlic, no strong perfumes, don't eat or drink anything within 30 minutes before or after taking medicine.
Please do some yoga and jogging every morning.
[message edited by kadwa on Mon, 17 Dec 2012 06:49:55 GMT]
♡ kadwa last decade
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.